Follow
Peter Kevei
Peter Kevei
Bolyai Institute, University of Szeged
Verified email at math.u-szeged.hu
Title
Cited by
Cited by
Year
A note on the Kesten–Grincevičius–Goldie theorem
P Kevei
262016
Ergodic properties of generalized Ornstein–Uhlenbeck processes
P Kevei
Stochastic Processes and their Applications 128 (1), 156-181, 2018
152018
Intermittency for the stochastic heat equation with Lévy noise
C Chong, P Kevei
132019
Tail probabilities of St. Petersburg sums, trimmed sums, and their limit
I Berkes, L Györfi, P Kevei
Journal of Theoretical Probability 30, 1104-1129, 2017
132017
Implicit renewal theory in the arithmetic case
P Kevei
Journal of Applied Probability 54 (3), 732-749, 2017
122017
On random disc polygons in smooth convex discs
F Fodor, P Kevei, V Vígh
Advances in Applied Probability 46 (4), 899-918, 2014
122014
The limit distribution of ratios of jumps and sums of jumps of subordinators
P Kevei, DM Mason
arXiv preprint arXiv:1407.3142, 2014
122014
The diminishing segment process
G Ambrus, P Kevei, V Vígh
Statistics & probability letters 82 (1), 191-195, 2012
122012
Merging of linear combinations to semistable laws
P Kevei, S Csörgő
Journal of Theoretical Probability 22, 772-790, 2009
112009
Merging asymptotic expansions for cooperative gamblers in generalized St. Petersburg games
S Csörgő, P Kevei
Acta Mathematica Hungarica 121 (1-2), 119-156, 2008
112008
On the rate of convergence of the St. Petersburg game
L Györfi, P Kevei
Periodica Mathematica Hungarica 62 (1), 13-37, 2011
92011
The almost-sure asymptotic behavior of the solution to the stochastic heat equation with Lévy noise
C Chong, P Kevei
82020
Convergence to stable limits for ratios of trimmed Lévy processes and their jumps
YF Ipsen, P Kevei, RA Maller
arXiv preprint arXiv:1708.08344, 2017
82017
Regularly log-periodic functions and some applications
P Kevei
arXiv preprint arXiv:1709.01996, 2017
72017
Randomly weighted self-normalized Lévy processes
P Kevei, DM Mason
Stochastic Processes and their Applications 123 (2), 490-522, 2013
72013
A note on a maximal Bernstein inequality
P Kevei, DM Mason
72011
A note on asymptotics of linear combinations of iid random variables
P Kevei
Periodica Mathematica Hungarica 60 (1), 25-36, 2010
72010
Merging asymptotic expansions for semistable random variables
P Kevei
Lithuanian mathematical journal 49, 40-54, 2009
72009
The asymptotic distribution of randomly weighted sums and self-normalized sums
P Kevei, D Mason
62012
Moments of the stationary distribution of subcritical multitype Galton–Watson processes with immigration
P Kevei, P Wiandt
Statistics & Probability Letters 173, 109067, 2021
52021
The system can't perform the operation now. Try again later.
Articles 1–20